[28] Tianshu Cong, Aihua Xia, Fuxi Zhang. A large sample property in approximating the superposition of i.i.d. finite point processes.Stochastic Processes and Their Applications, (2020), 130(7), 4493-4511.

[27]       Jian Ding, Ofer Zeitouni, Fuxi Zhang. Heat kernel for Liouville Brownian motion and Liouville graph distance.Commun. Math. Phys., (2019), 371, 561-618.

[26]       Jian Ding, Fuxi Zhang. Liouville first passage percolation: geodesic dimension is strictly larger than 1 at high temperatures.Probab. Theory Relat. Fields., (2019), 174, 335-367.

[25]       Jian Ding, Fuxi Zhang. Non-universality for first passage percolation on the exponential of log-correlated Gaussian fields. Probab. Theory Relat. Fields., (2018), 171, 1157-1188.

[24]       Jian Ding, Ofer Zeitouni, Fuxi Zhang. On the Liouville heat kernel for k-coarse MBRW, Electron. J. Probab., (2018), 23, No.62, 1-20.

[23]       陈大岳, 章复熹. Gauss自由场及其相关领域,《中国科学: 数学》, (2017), 47(12), 1635-1646.

[22]       Fuxi Zhang. Asymptotic behavior of a tagged particle in the exclusion process on parallel lattices, Science China Mathematics, (2015), 58(10), 2069-2080.

[21]       Fuxi Zhang, Wei Zhang. Equilibrium state in one dimensional near-symmetric simple exclusion process, Statistics and Probability Letters, (2015), 98(1), 20-28.

[20]       陈大岳, 章复熹. 关于随机树上 λ 随机游动速度的一个注记,《中国科学:数学》, (2015), 45(5), 471-476.

[19]       陈大岳, 章复熹. 随机游动的常返和相遇问题,《数学进展》, (2014), 43(2), 175-182.

[18]   Yaqing Liu, Juxin Liu, Fuxi Zhang. Bias analysis for misclassification in a multicategorical exposure in a logistic regression model, Statistics and Probability Letters, (2013), 83(12), 2621-2626.

[17]   Peng Chen, Fuxi Zhang. Limit theorems for the position of a tagged particle in the stirring-exclusion process, Frontiers of Mathematics in China, (2013), 8(3), 479-496.

[16]   Aihua Xia, Fuxi Zhang. On the asymptotics of locally dependent point processes, Stochastic Processes and Their Applications, (2012), 122(9), 3033-3065.

[15]   Min Qian, Fuxi Zhang. Entropy production rate of the coupled diffusion process, Journal of Theoretic Probability, (2011), 24(3), 729-745.

[14]   Aihua Xia, Fuxi Zhang. Polynomial birth-death distribution approximation in the Wasserstein distance, Journal of Theoretic Probability, (2009), 22(2), 294-310.

[13]   Aihua Xia, Fuxi Zhang. A polynomial birth-death point process approximation to the Bernoulli process, Stochastic Processes and Their Applications, (2008), 118(7), 1254-1263.

[12]   Dayue Chen, Bei Wei, Fuxi Zhang. A note on the finite collision property of random walks, Statistics and Probability Letters, (2008), 78(13), 1742-1747.

[11]   Dayue Chen, Fuxi Zhang. On the monotonicity of the speed of random walks on a percolation cluster of trees, Acta Mathematica Sinica, (2007), 23(11), 1949-1954.

[10]   Fuxi Zhang, Min Qian. Entropy production rate of the minimal diffusion process, Acta Mathematica Scientia, (2007), 27B (1), 145-152.

[9]   Dayue Chen, Juxin Liu, Fuxi Zhang. The reversible nearest particle system on a finite set, Bernoulli, (2006), 12(1), 101-111.

[8]   Fuxi Zhang. Exclusion processes on groups: entropy production density and reversibility, Physica A, (2005), 348(1), 131-139.

[7]   Min Qian, Fuxi Zhang. Non-equilibrium of a general stochastic system of coupled oscillators: entropy production rate and rotation numbers, Ergodic Theory and Dynamical System, (2005), 25(5), 1633-1641.

[6]   Fuxi Zhang. Exponential convergence of coupled diffusion processes, Journal of Mathematical Physics, (2005), 46(6), 063304, 1-8.

[5]   Fuxi Zhang. Ergodicity and reversibility of the minimal diffusion process, Markov Process and Related Fields, (2005), 11(4), 661-676.

[4]   Fuxi Zhang. Coupled diffusion processes, Advances in Mathematics (China), (2004), 33(5), 631-634.

[3]   Daquan Jiang, Fuxi Zhang. The Green-Kubo formula and power spectrum of reversible Markov processes, Journal of Mathematical Physics, (2003), 44(10), 4681-4689.

[2]   Daquan Jiang, Min Qian, Fuxi Zhang. Entropy production fluctuations of finite Markov chains, Journal of Mathematical Physics, (2003), 44(9), 4176-4188.

[1]   Peidong Liu, Min Qian, Fuxi Zhang. Entropy formula of Pesin type for one-sided stationary random maps, Ergodic Theory and Dynamical Systems, (2002), 22(6), 1831-1844.